# SDR 06FDEA1556

- Difficulty date: April 20, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH REPAIR FOUND AT FUSELAGE ADJACENT TO BS435 BILGE BETWEEN   LONGERON 51L TO 51R (REF EO 1-5100-7-5001). SKIN REPAIRED AS PER SRM 53-20-00 FIG6 SHEET8 VOL1  CATB REPAIR-INITIAL INSPECTION AT 7500 CYCLES AND REPETITIVE INSPECTION AT 4750   CYCLES   (FLIGHT HOUR/CYCLE: 31941/5119) (MAJOR REPAIR).
